Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant with cramps in the lower abdomen. Took beta methaxone injections, duvadilone retard. Are these safe?

Hi, I am Nabodita Kaul. I am in my 32nd week of pregnancy. My baby has slipped down a bit towards my pelvic gurdle and I feel some cramps during night in my lower stomach region. Doctor has given me beta methaxone injections from last two days and also prescribed Duvadilone retard 10mg. So just want to know the chances of me having a preterm baby and is it safe to have drugs now?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
DUVADILONE RETARD helps in relaxing the uterine muscles which will ease the pain due to your cramps and BETA METHAXONE helps in the lung maturity of your baby .Hence both the medicines are safe and can be taken .Moreover you are in the third trimester of your pregnancy and hence the drugs will not affect your baby in any way .The chances of you having a preterm baby depends on various factors and your details are not enough to comment on this issue .
Answered: Sat, 23 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor